I have had some surgery and was prescribed vicoden. I've been itching badly to the point that its drawing blood from scratching so hard, and was wondering if this is normal ?
This usually happens when 1. You don't ever take this med and aren't used to it, or 2. Take more than prescribed. As for drawing blood? That's easy to fix. Stop scratching so hard, call the prescribing Dr and see if you can get a lower dose or a different med. Hope this helps.
- Vicodin Information for Consumers
- Vicodin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vicodin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
2nd surgery any other suggestions for pain med besides vicodin & oxycodone-give me severe headaches?
Posted 28 Jun 2010 • 2 answers
Posted 10 Apr 2011 • 8 answers
Posted 22 Oct 2011 • 2 answers
Posted 28 Apr 2012 • 1 answer
Posted 23 Apr 2013 • 1 answer